# SDR UIEA2020101402254

- Difficulty date: October 13, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 88,868 hours, 25,259 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LEVEL OFF LT ENGINE HPSOV EICAS STATUS.  COMPLETED CHECK LIST.  RAN BITE CHECK ON AIR SUPPLY MODULE, PER AMM 36-23-00, NO FAULTS NOTED.  RAN ENGINE, PER AMM 71-00-00.  HPSOV OPERATIONS CHECK OK.
